MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TOTAL PROTEIN GEN.2; BIURET TOTAL PROTEIN

ROCHE DIAGNOSTICS TOTAL PROTEIN GEN.2; BIURET TOTAL PROTEIN
Catalog Number 08058652190
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable tina-quant c-reactive protein iv (crp), total protein gen.2 (tp), and alkaline phosphatase acc.To ifcc gen.2 (alp) results for 2 patient samples on a cobas c 503 analytical unit.This medwatch will cover tp.Refer to medwatch with a1 patient identifier (b)(6) for information on the crp results and medwatch with a1 patient identifier (b)(6) for information on the alp results.The customer was prompted to repeat the patient samples as they looked like they had not been centrifuged.Sample 1 had an initial crp result of 0.362 mg/dl and an initial tp result of 10.6 g/dl.The repeat crp result was 0.62 mg/dl and the repeat tp result was 7.0 g/dl.Sample 2 had an initial alp result of 159 u/l.The repeat result was 88 u/l.The repeat results were deemed correct.No questionable results were reported outside of the laboratory.
 
Additional Manufacturer Narrative
Calibration was last performed on 28-dec-2025.The alarm trace did not contain a conspicuous event.It was determined that the samples were not centrifuged before being tested.The root cause of the event was found to be consistent with pre-analytical sample handling issues.

Brand Name
TOTAL PROTEIN GEN.2
Common Device Name
BIURET TOTAL PROTEIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24315633
Report Number1823260-2026-00476
Device Sequence Number4875246
Product Code CEK
UDI-Device Identifier07613336121528
UDI-Public07613336121528
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08058652190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer03/05/2026
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown